# SDR DALA2025092306936

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS BTW STA 312 TO 344 LBL12 AT CPAX. FLOOR SUPPORTS BTW STA 312 TO 344 LBL12 AT CPAX WERE REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
